Help! The Shedding Just Keeps Getting Worse! | HairLossTalk Forums

Help! The Shedding Just Keeps Getting Worse!

Discussion in 'Tell Your Story' started by juli@, Oct 23, 2016.

  1. juli@

    juli@ New Member My Regimen

    Joined:
    Oct 23, 2016
    Messages:
    2
    Likes Received:
    0
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    Ive had history of postpartum thinning, but had been stable for past year...since April, I have had an increase in shedding. We have moved and had a lot of life changes the past 6 months. I started rogaine and finally started spirnolactone...gradually increasing. I am now up to 100mg daily.
    I was stable...but just past week as I am combing my hair after I shower, the loss is horrible! It just keeps falling out! I see new growth, but I cannot manage the shedding. It is horrible!

    The only few things I can think of are...
    1)my stress past few weeks has been very high
    2)I just bought new rogaine and i got the target/generic brand

    3) over the weekend I bought the CVS generic rogaine foam and nizoral. I used both of those Friday and Saturday. I washed with nizoral this morning and had the worst post-shower shed yet!

    I'm still waiting for labs to be drawn. I'm seeing a dermatologist.

    Please help. This is making me so upset!!!
     
  2. SmoothSailing

    SmoothSailing Senior Member My Regimen

    Joined:
    Jul 13, 2016
    Messages:
    1,846
    Likes Received:
    3,373
    Dislikes Received:
    22
    My Regimen:
    My Regimen
    My Regimen
    If you are starting treatment with rogaine and nizoral then a shed is expected.
     
  3. juli@

    juli@ New Member My Regimen

    Joined:
    Oct 23, 2016
    Messages:
    2
    Likes Received:
    0
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    first of all thank you so much for your response! I feel like i'm going to have a nervous breakdown over this! I have been on rogaine for months...I have just changed to a generic foam...could that be a problem? Also could just adding nizoral cause a shed? this will stop? Why does it do that?
     
  4. SmoothSailing

    SmoothSailing Senior Member My Regimen

    Joined:
    Jul 13, 2016
    Messages:
    1,846
    Likes Received:
    3,373
    Dislikes Received:
    22
    My Regimen:
    My Regimen
    My Regimen
    So long as you're using the same dose of rogaine I don't think it matter much. If you switched up the dose then a shed is likely.

    Adding nizoral is unlikely to cause much of a shed but I believe it's possible.

    The best thing to do from here is to continue your routine and see what happens. Ensure that you don't use nizoral three days in a row though. Read the packet. Follow the directions. Once every 3 days at most.


    Also I don't know anything about that sprio stuff, so I've no idea if that's possibly the cause.
     
  5. hairblues

    Joined:
    Apr 28, 2016
    Messages:
    8,489
    Likes Received:
    8,864
    Dislikes Received:
    362
    My Regimen:
    My Regimen
    My Regimen
    Get your ferritin checked!!!

    Doctors dont check ferritin unless you request it

    if its under 70 work WITH your Dr to get it up to 70 and keep it there.

    You can look up research from Dr Costarellis and DR Wilma Bergfeld on iron an women

    You just had a baby so your iron (ferritin stores) probably took a nose dive...your probably having shedding in conjunction with this

    You have to check and make sure before you start taking iron because its very very easy to over dose on iron.


    You can also check hormone levels make sure you are not depleted in estrogen and high in testosterone....

    Do you have family history or balding/thinning?
     
  6. Leslie5555

    Joined:
    Sep 23, 2017
    Messages:
    28
    Likes Received:
    5
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    I was on Spironolactone for eight years and it worked great for me kept my hair and I had a normal healthy looking hair. BUT now it doesn't work for me anymore I'm 41 and I think my DHT levels are skyrocketing. Please let me know how the Spironolactone works for you. it truly was a miracle drug for me until recently. unfortunately age is against me. Im 41 now
     

Share This Page